Pubblicazioni

Abdelaziz RHANDI Pubblicazioni


2024
Articolo in rivista
Well-posedness and asynchronous exponential growth of an age- weighted structured fish population model with diffusion in L1
JOURNAL OF EVOLUTION EQUATIONS. Pag.1-31
ISSN:1424-3199.
Boujijane, Samir; Boulite, Said; Halloumi, Mohamed; Maniar, Lahcen; Rhandi, Abdelaziz
Digital Object Identifier (DOI): 10.1007/s00028-023-00942-7
Visualizza sul Database dei Prodotti (IRIS)
2024
Articolo in rivista
On evolution equations with white-noise boundary conditions
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. Pag.1-20
ISSN:1096-0813.
Fkirine, M.; Hadd, S.; Rhandi, A.
Digital Object Identifier (DOI): 10.1016/j.jmaa.2024.128087
Visualizza sul Database dei Prodotti (IRIS)